We prove existence and uniqueness of global α\alpha-Hölder solutions for a special class of functional equations on Banach spaces. As an application of this theory, we suggest an estimate of α\alpha for the α\alpha-Hölder linearization theorem.

Contact details are reproduced from the original publication and may be historical.

Genrich Belitskii

Department of Mathematics and Computer Science, Ben Gurion University of the Negev, P.O.B. 653, Beer Sheva 84105, Israel

genrich@cs.bgu.ac.il

Victoria Rayskin

Department of Mathematics and Statistics, Minnesota State University, Mankato, MN 56001, USA

victoria.rayskin@mnsu.edu

G. Belitskii, V. Rayskin. “Functional Equations in α-Hölder Class on Banach Spaces.” Journal of Convex Analysis 34 (2027), No. 1, 208–211. https://doi.org/10.68381/jca34015